Differential and Integral Equations

Lower bounds for the deficiency indices of $T_0(\tau^+)T_0(\tau)$, where $\tau$ is a linear ordinary differential expression

Frank D. Isaacs

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 6 (1993), 1415-1430.

Dates
First available in Project Euclid: 31 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370019766

Mathematical Reviews number (MathSciNet)
MR1235203

Zentralblatt MATH identifier
0811.47046

Subjects
Primary: 34L05: General spectral theory
Secondary: 47E05: Ordinary differential operators [See also 34Bxx, 34Lxx] (should also be assigned at least one other classification number in section 47)

Citation

Isaacs, Frank D. Lower bounds for the deficiency indices of $T_0(\tau^+)T_0(\tau)$, where $\tau$ is a linear ordinary differential expression. Differential Integral Equations 6 (1993), no. 6, 1415--1430. https://projecteuclid.org/euclid.die/1370019766


Export citation